# SDR AU990805

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Separator
- Part number: 44E202A
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT ENGINE BLEED AIR LINE INTO DE-ICE SYSTEM WATER SEPARATOR BROKEN.
